# SDR DALA2024082608455

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 RH DOORSTOP FITTING #3 HOLE #1 AND DOORSTOP FITTING #4 HOLE # 1 AND 3 WERE FOUND OUT OF TOLERANCE.   REPAIRED PER ERA 619949-14AD.
